# SDR HNAA2012082700929

- Difficulty date: August 27, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 49,953 hours, 55,033 cycles
- Engine: Pwa PW120
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Engine Temp
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO HIGH ITT TO 795 DEGREES AT 89 PERCENT.  PARAMETERS WERE NORMAL BEFORE TAKEOFF.  COMPLIED WITH ITT COMPARISION CHECK.  NO DEFECTS NOTED. COMPLIED WITH POWER ASSURANCE CHECK.  ENGINE WITHIN TAKEOFF LIMITS.  NO DEFECTS NOTED.
